# SDR C2XA02CL117

- Difficulty date: May 15, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N17524
- Make and model: Emb EMB-135LR
- Aircraft serial: 145399
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3178 THE CREW REPORTED BURNING SMELL FROM THE HOT JUG IN THE GALLEY.  MAINTENANCE INSPECTED AND REPLACED THE HOT JUG RECEPTACLE.  OPERATIONAL CHECKS WERE GOOD.
